# SDR 20001017SH004

- Difficulty date: August 31, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152061
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Knob
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GRR - HAD 3 GREEN DOWN AND LOCK LIGHTS, HANDLE WOULD NOT RETURN TO NEUTRAL.  HAD MAINTENANCE JACK AIRCRAFT, CYCLE GEAR MANY TIMES, COULD NOT DUPLICATE.  HYDRAULIC RESERVOIR FULL, BOTH PUMPS CHECKED OK.  (X)
